# SDR 20000801SH018

- Difficulty date: June 8, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 250201162
- Part serial: 271112
- Condition: Inoperative
- Location: Airspeed Indicat
- Part time: 840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL LIGHTING INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
